# SDR UHLA2014050900353

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 27,015 hours, 16,659 cycles
- Engine: Ge CF348E5
- Engine time: 25,302 hours, 14,468 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT, NR 1 ENGINE HIGH LP VIBRATION UP TO 5.0, HP VIBRATION 1.7.  VIBRATION CAN BE HEARD AND FELT.  DIVERTED, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R NR 1 ENGINE.
